# SDR EISA970505

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 KRUEGER FLAP OUTBOARD OF UPPER MIDDLE FLANGE ATTACHMENT CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-2.  (M)
